# SDR UO22002F00007

- Difficulty date: March 11, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N290GA
- Make and model: Israel GALAXY
- Aircraft serial: 049
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: AN470AD4
- Condition: Misinstalled
- Location: Fuselage
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS IS A DISCREPANCY FROM THE FACTORY.  FOUND A RIVET IN THE HOLE BUT NOT BUCKED.  THIS WAS LOCATED IN THE FRAME STRUCTURE AND WIRE SUPPORT ATTACHMENT POINT, APPROXIMATELY 10 INCHES LEFT OF THE TOP CENTER OF THE FUSELAGE.
